Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CNB

minocycline caused me to have anxiety

Recommended Posts

I was prescribed Minocycline for my moderate persistant acne i took it for 4 days and stopped immediately after experiencing the following side effects lightheadedness, dizzyness, unable to concentrate, migraine headaches, severe anxiety. It has been 2 days since i last took the pill and i still am suffering with the side effects. My question is has anyone experienced similar side effects? Will the side effects subside? if so how long will it take? Please help as I need some feedback. i joined this site in the hopes that some one will respond to my questions. On the bright side my acne is basically clear.

I dont understand why doctors prescribe such medications without explaining all the side effects I actually asked the doctor minocycline can cause anxiety and he said it wasn't listed as a side effect. :(

Link to comment
Share on other sites

Hello,

I stopped taking minocycline 10 days ago and still am having side effects. I have anxiety, burning lips, numb spot on my tongue and periodic light headedness.

How long did it take for your symptoms to subside ?

I have never had any health problems and feel like I am a wreck after taking it 100mg /x2 daily for just 5 weeks.

Please reply.

Thanks,

Pete

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×